# SDR REXA97013

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23080031
- Condition: Failed
- Location: Right
- Component: Lucas
- Stage of operation: CR
- Nature of condition: E, H
- Precautionary procedure: D

## Discrepancy

RIGHT GENERATOR FELL OFF-LINE.  REMOVED AND REPLACED STARTER GENERATOR.  (X)
